Accessibility navigation


Application of Markov models to area-average daily precipitation series and interannual variability in seasonal totals

Gregory, J. M., Wigley, T. M. L. and Jones, P. D. (1993) Application of Markov models to area-average daily precipitation series and interannual variability in seasonal totals. Climate Dynamics, 8 (6). pp. 299-310. ISSN 0930-7575

Full text not archived in this repository.

To link to this article DOI: 10.1007/BF00209669


Item Type:Article
Refereed:Yes
Divisions:Faculty of Science > School of Mathematical and Physical Sciences > Department of Meteorology
Faculty of Science > School of Mathematical and Physical Sciences > NCAS
ID Code:19424
Publisher:Springer

Centaur Editors: Update this record

Page navigation